About this Journal Submit a Manuscript Table of Contents
Advances in High Energy Physics
Volume 2012 (2012), Article ID 201856, 19 pages
http://dx.doi.org/10.1155/2012/201856
Research Article

Quantization of Free Scalar Fields in the Presence of Natural Cutoffs

Department of Physics, Islamic Azad University, Sari Branch, Sari, Iran

Received 22 September 2012; Accepted 29 October 2012

Academic Editor: Joseph Formaggio

Copyright © 2012 K. Nozari et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We construct a quantum theory of free scalar fields in (1+1)-dimensions based on the deformed Heisenberg algebra , that admits the existence of both a minimal measurable length and a maximal momentum, where is a deformation parameter. We consider both canonical and path integral formalisms of the scenario. Finally a higher dimensional extension is easily performed in the path integral formalism.